# SDR SIMA20230610002

- Difficulty date: June 10, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bearing
- Part number: 17065703005
- Condition: Corroded
- Location: Fr 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-014 AFT PASSENGER DOOR CUT-OUT AFT EVACUATION SLIDE FITTING HOUSING CORRODED AREA (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-RAR AFT PAX DOOR CUTOUT LOWER SILL IAW EMB-170 SRM 51-40-08
